MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CD2215-36Q CURRENT ACCEL DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
During follow-up, automatic mode switching (ams) due to oversensing was noted.Reprograming was performed to resolve the issue.The patient was in stable condition.Manufacturer report number: 2017865-2018-14758.

Brand Name
CD2215-36Q CURRENT ACCEL DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7938029
Report Number2938836-2018-11078
Device Sequence Number19194757
Product Code NVZ
UDI-Device Identifier05414734503075
UDI-Public05414734503075
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model NumberCD2215-36Q
Device Lot Number3305492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1944/52, (B)(4)
Patient Age70 YR